International Journal of Mathematics and Mathematical Sciences (Jan 2004)

On mixed-type reverse-order laws for the Moore-Penrose inverse of a matrix product

  • Yongge Tian

DOI
https://doi.org/10.1155/s0161171204301183
Journal volume & issue
Vol. 2004, no. 58
pp. 3103 – 3116

Abstract

Read online

Some mixed-type reverse-order laws for the Moore-Penrose inverse of a matrix product are established. Necessary and sufficient conditions for these laws to hold are found by the matrix rank method. Some applications and extensions of these reverse-order laws to the weighted Moore-Penrose inverse are also given.